# SDR AALA20010878

- Difficulty date: April 29, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
